RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muchnik, Al'bert Abramovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:326
Abstract pages:650
Full texts:312

http://www.mathnet.ru/eng/person46479
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/856206

Publications in Math-Net.Ru
2007
1. A. A. Muchnik, “On $S5$-$T$-$Y$ logic”, Keldysh Institute preprints, 2007, 086, 8 pp.  mathnet
1973
2. A. A. Muchnik, A. N. Maslov, “Regular, linear and probabilistic events”, Trudy Mat. Inst. Steklov., 133 (1973),  149–168  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 133 (1977), 150–168
1965
3. A. A. Muchnik, “On the reducibility of problems of the solvability of enumerable sets to problems of separability”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965),  717–724  mathnet  mathscinet  zmath
1962
4. A. A. Muchnik, S. G. Gindikin, “The completeness of a system of unreliable elements realizing the functions of an algebra of logic”, Dokl. Akad. Nauk SSSR, 144:5 (1962),  1007–1010  mathnet  mathscinet  zmath
1959
5. A. A. Muchnik, “А. А. Мучник–Р. Фридберг. Проблема сводимости перечислимых множеств”, Mat. Pros., Ser. 2, 4 (1959),  233–236  mathnet
1958
6. A. A. Muchnik, “Isomorphism of systems of recursively enumerable sets with effective properties”, Tr. Mosk. Mat. Obs., 7 (1958),  407–412  mathnet  mathscinet  zmath
7. A. A. Muchnik, “Solution of Post's reduction problem and of certain other problems in the theory of algorithms. I”, Tr. Mosk. Mat. Obs., 7 (1958),  391–405  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019